# SDR SWIA201333885

- Difficulty date: July 1, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 28,143 hours, 23,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT IN CABIN IS BURNED OUT.  FLT#6394 RELAMPED.
